# SDR YENA2019062840363

- Difficulty date: June 24, 2019
- Submitted: June 29, 2019
- Operation: Air carrier
- Aircraft: N592JB
- Make and model: Airbus A320-232
- Aircraft serial: 2259
- Aircraft time: 59,457 hours, 21,185 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE,  FORWARD LEFT OVERWING EMERGENCY EXIT FAIRING MOUNTED SLIDE LIGHT WAS INOP; RELAMPED FWD OVERWING EMERG LIGHTS IAW A320 AMM 33-51-15-000-001-A ANS 33-51-15-400-001A.  OPS TESTED GOOD IAW AMM 33-51-15-860-051A
